EconPapers    
Economics at your fingertips  
 

Revisiting calendar anomalies in Asian stock markets using a stochastic dominance approach

Hooi Hooi Lean (), Russell Smyth () and Wing-Keung Wong ()

Journal of Multinational Financial Management, 2007, vol. 17, issue 2, 125-141

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (41) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S1042-444X(06)00042-9
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Revisiting Calender Anomolies in Asian Stock Markets Using a Stochastic Dominance Approach (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mulfin:v:17:y:2007:i:2:p:125-141

Access Statistics for this article

Journal of Multinational Financial Management is currently edited by I. Mathur and G. G. Booth

More articles in Journal of Multinational Financial Management from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-10-15
Handle: RePEc:eee:mulfin:v:17:y:2007:i:2:p:125-141